# SDR ABXA9701645

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540511
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER FORWARD LATCH HAS HEAVY CORROSION AND IS CRACKED.  REMOVED AND REPLACED C-1 DOOR LOWER FORWARD LATCH IAW SRM 51-1-29D, 51-3-0 AND 51-1-21.
